# SDR REXA2015030600289

- Difficulty date: March 6, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 18,192 hours, 11,170 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAVATORY WARNING ILUMINATED, RAN EMERGENCY NON NORMAL CHECK LIST AND CONFIRMED NO SMOKE OR FIRE, LANDED WITH THIS AS INCIDENT.  R & R AFT LAV SMOKE DETECTOR ASSY IAW AMM 26-16-01. OPS CHECKED GOOD.
